Bulletin of the Belgian Mathematical Society - Simon Stevin

{$1$}-type submanifolds of non-Euclidean complex space forms

Ivko Dimitrić

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 4, Number 5 (1997), 673-684.

Dates
First available in Project Euclid: 14 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105737770

Digital Object Identifier
doi:10.36045/bbms/1105737770

Mathematical Reviews number (MathSciNet)
MR1600245

Zentralblatt MATH identifier
0944.53033

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Keywords
Complex space form submanifold Laplacian Hermitian matrices {$1$}-type immersion

Citation

Dimitrić, Ivko. {$1$}-type submanifolds of non-Euclidean complex space forms. Bull. Belg. Math. Soc. Simon Stevin 4 (1997), no. 5, 673--684. doi:10.36045/bbms/1105737770. https://projecteuclid.org/euclid.bbms/1105737770


Export citation